Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Existence, stability, and compactness in the $ \alpha $-norm for partial functional differential equations


Authors: C. C. Travis and G. F. Webb
Journal: Trans. Amer. Math. Soc. 240 (1978), 129-143
MSC: Primary 34G05; Secondary 35R10
DOI: https://doi.org/10.1090/S0002-9947-1978-0499583-8
MathSciNet review: 0499583
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The abstract ordinary functional differential equation $ (a/dt)u(t) = - Au(t) + F({u_t}),{u_0} = \phi $, is studied, where $ - A$ is the infinitesimal generator of an analytic semigroup of linear operators and F is continuous with respect to a fractional power of A.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34G05, 35R10

Retrieve articles in all journals with MSC: 34G05, 35R10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0499583-8
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society